MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DLT TS CER HD 12/14 28MM +1.5; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US DLT TS CER HD 12/14 28MM +1.5; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Catalog Number 136528710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Patient was revised for infected hip.Doi: (b)(6) 2023.Dor: (b)(6) 2024.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that the reason there were 2 liners used in this case was dual mobility.We use a pinnacle dm liner and then a bimentum liner.Serf will receive nothing as the hospital puts these on legal hold.The femoral stem was a biomet stem.

Brand Name
DLT TS CER HD 12/14 28MM +1.5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20524536
Report Number1818910-2024-22168
Device Sequence Number18434506
Product Code KWA
UDI-Device Identifier10603295033301
UDI-Public(01)10603295033301(17)240831(10)9285548
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number136528710
Device Lot Number9285548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer10/29/2024
11/06/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date11/03/2024
11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK PE LINER 28 53; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN MULTIHOLE W/GRIPTION 64MM; PINNACLE DM LINER 64_53
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale